Journal article icon

Journal article

The effect of incubation time distribution on the extinction characteristics of a rabies epizootic.

Abstract:

The continuous model of Anderson et al. (1981), Nature 289, 765-771, is successful in describing certain characteristics of rabies epizootics, in particular, the secondary recurrences which follow the initial outbreak; however, it also predicts the occurrence of exponentially small minima in the infected population, which would realistically imply extinction of the virus. Here we show that inclusion of a more realistic distribution of incubation times in the model can explain why extinction w...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1006/bulm.1999.0170

Authors


Fowler, AC More by this author
Journal:
Bulletin of mathematical biology
Volume:
62
Issue:
4
Pages:
633-655
Publication date:
2000-07-05
DOI:
EISSN:
1522-9602
ISSN:
0092-8240
URN:
uuid:457851ef-5354-45ed-af73-3698fafece1c
Source identifiers:
189337
Local pid:
pubs:189337

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP